# SDR P5CA9600853

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Gusset
- Part number: 65B903475
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET NACELLE STATION 180 NR 1 PYLON AS VIEWED THOUGH ACCESS PANEL 452BL.  REPLACED PER BOEING SRM 51-10-01 AND POLAR MA 5430-02:01.
